Journal of Mathematics and Statistics

A Systematic Procedure for Square Random Lattice Sampling

Girish Chandra and Neeraj Tiwari

DOI : 10.3844/jmssp.2017.231.239

Journal of Mathematics and Statistics

Volume 13, Issue 3

Pages 231-239

Abstract

An attempt has been made in this paper to improve the method 'Square Random Lattice Sampling' by suggesting a systematic procedure for achieving the goals under controls beyond stratification. The estimator of mean and its variance are calculated. Results shows that the relative precision of the proposed procedure increases as size of the latin square and the number of latin squares along the main diagonal of the population increases. This procedure seems to be a good alternative of the above method of for large population. Three different examples are also discussed to demonstrate the relative precision of the proposed method.

Copyright

© 2017 Girish Chandra and Neeraj Tiwari. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.